# SDR AU981176

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 476088
- Condition: Leaking
- Location: Fuel System
- Component: Facet, 574A
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRIC FUEL PUMP LEAKING FROM THE TOP END CAP.  PART TC:  99.
